# SDR 2007FA0000799

- Difficulty date: September 5, 2007
- Submitted: September 10, 2007
- Operation: General aviation
- Aircraft: N7066B
- Make and model: Piper PA-18-150
- Aircraft serial: 185140
- Engine: Lyc O320*
- System (JASC): 7820 · Engine Noise Suppressor
- Part: Muffler
- Condition: Broken
- Location: Exhaust
- Part time: 36 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ENGINE EXHAUST TAIL PIPE FAILED AT THE MUFFLER WELD.  WITH 36 HOURS TOTAL TIME SINCE NEW.  LEADING EDGE EXHAUST SYSTEM WAS INSTALLED BY STC SA02200AK.
